Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Constructing units in product systems


Authors: Volkmar Liebscher and Michael Skeide
Journal: Proc. Amer. Math. Soc. 136 (2008), 989-997
MSC (2000): Primary 46L55, 46L53, 60G20
Published electronically: November 30, 2007
MathSciNet review: 2361873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a criterion that allows us to construct units in product systems of correspondences with prescribed infinitesimal characterizations. This criterion summarizes proofs of known results and new applications. It also frees the hypotheses from the assumption that the units are contained in a product system of time ordered Fock modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55, 46L53, 60G20

Retrieve articles in all journals with MSC (2000): 46L55, 46L53, 60G20


Additional Information

Volkmar Liebscher
Affiliation: Institut für Mathematik und Informatik, Ernst-Moritz-Arndt-Universität Greifswald, 17487 Greifswald, Germany
Email: volkmar.liebscher@uni-greifswald.de

Michael Skeide
Affiliation: Dipartimento S.E.G.e S., Università degli Studi del Molise, Via de Sanctis, 86100 Campobasso, Italy
Email: skeide@math.tu-cottbus.de

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09056-9
PII: S 0002-9939(07)09056-9
Received by editor(s): May 11, 2006
Received by editor(s) in revised form: December 15, 2006
Published electronically: November 30, 2007
Additional Notes: The second author was supported by DAAD and by research funds of the Department S.E.G.e S.\ of the University of Molise
Communicated by: Andreas Seeger
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.